# SDR SWIA200819902

- Difficulty date: July 27, 2008
- Submitted: July 31, 2008
- Operation: Air carrier
- Aircraft: N578SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120346
- Aircraft time: 21,221 hours, 29,808 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Smoke
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ON CLIMB OUT THERE WAS A STRONG SMOKE SMELL AND LAV DETECTOR SOUNDED.  (FLIGHT NR 5538) INSPECTED LT PACK.  CYCLED RAM AIR SWITCH.  SYSTEM OPS CHECKS GOOD.
